# SDR AALA202009259021

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 30,660 hours, 11,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND 3L DOOR ASSIST PRESSURE IN THE YELLOW BAND.  SERVICED DOOR ASSIST NITROGEN CHARGE, REF AMM 52-22-00-614.
